It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Tired on Pristiq - will it go away?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-18-2009, 06:49 AM   #1
    MarlaKate
    Member
    (female)
     
    Join Date: Mar 2001
    Location: TX
    Posts: 75
    MarlaKate HB User
    Tired on Pristiq - will it go away?

    I've been taking Pristiq for over 2 weeks now and am so sleepy, lazy, unmotivated. I'm getting plenty of sleep (8+ hours a night)...and last week I went to bed at 7:30 and slept until my alarm at 6:30 the next morning.

    I've tried splitting the pill and taking 1/2, which helps.... but I know as a time release pill I probably "shouldn't" be doing that.

    My anxiety has definitely lessened, but I am completely unmotivated to do anything but sleep, rest, watch TV, take baths.

    Will this go away? Or do I need a different med/combo of meds? (Am also on 300mg of Wellbutrin XL)

    Thanks! (seeing my doc next Monday - but wanting advice).

     
    Sponsors Lightbulb
       
    Old 03-22-2009, 09:55 AM   #2
    americandancer
    Senior Veteran
    (female)
     
    Join Date: Dec 2004
    Posts: 955
    americandancer HB User
    Re: Tired on Pristiq - will it go away?

    It made me tired at first, also, but it doesn't anymore. In fact, I notice a surge of energy in the evenings. I take it before I go to work, which is around 7:30 am. My doctor said not to ever try to split it, because of the time release mechanism.

     
    Old 03-26-2009, 11:33 AM   #3
    MarlaKate
    Member
    (female)
     
    Join Date: Mar 2001
    Location: TX
    Posts: 75
    MarlaKate HB User
    Re: Tired on Pristiq - will it go away?

    It went away! Took 3 weeks, but feeling great now! Thanks for your response.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Pristiq - withdrawal symptoms shygirl76 Depression 48 04-30-2011 07:45 PM
    Abilify, Pristiq, Provigil & Trazodone are the meds I'm on. bono1968 Depression 24 09-14-2010 05:08 AM
    Withdrawal from Pristiq bono1968 Depression 56 07-18-2010 11:09 PM
    withdrawal from Pristiq regicook Depression 15 06-19-2010 01:38 AM
    Pristiq: Leave Me! Vineyard190 Depression 23 06-10-2010 07:13 AM
    Any Pristiq users.....I need advice! fusionqueen Depression 6 03-20-2010 05:09 PM
    Pristiq cuddles1 Depression 22 11-30-2009 02:38 PM
    Pristiq & Seroquel? ginger3130 Bipolar Disorder 12 08-21-2009 03:45 AM
    Pristiq jitters? ginger3130 Bipolar Disorder 1 08-06-2009 11:13 PM
    Tired on Pristiq - will it go away? MarlaKate Depression 5 04-16-2009 08:04 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:10 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!